# SDR HEEA076043

- Difficulty date: September 19, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG214
- Part serial: CBC368190
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WON'T HOLD A CHARGE. REPLACED WITH SERVICEABE BATTERY.
